# SDR DXTA2022031758630

- Difficulty date: March 17, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N248QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6172
- Aircraft time: 269 hours, 153 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 21199181
- Part serial: 10A0753
- Condition: Faulty
- Part time: 269 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PRESSURIZATION CONTROL: AT FL410 PRESSURIZATION INDICATIONS BEGAN FLUCTUATING AS MUCH AS 3500 FPM CLIMB AND DECENT. CHANGES COULD BE FELT IN THE EARS. EMERGENCY DESCENT WAS PERFORMED TO 10000. CABIN CLIMB/DESCENT FLUCTUATIONS CONTINUED. PRESSURIZATION WAS SWITCHED TO MANUAL. CLIMB/DESCEND FLUCTUATIONS DECREASED TO +/- 100 FPM. PRESSURIZATION CONTROLLER FAULT LIGHT WAS NOT LIT. MAIN ENTRY DOOR DID NOT MAKE ANY FAILED SEAL SOUNDS AND THE SEAL APPEARED INTACT AND ATTACHED WHEN THE DOOR WAS OPENED. /// CORRECTIVE ACTION /// REMOVED CABIN PRESSURE CONTROLLER. INSTALLED CABIN PRESSURE CONTROLLER PER CL-650 AMM 21-31-13. PERFORMED OPS TEST IN REF WITH CL-650 AMM 21-30-00, OPS CHECK GOOD. PERFORMED FUNCTIONAL CHECK OF THE P3 AND S3 PITOT-STATIC SYSTEM SATISFACTORY.
